Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 186, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 16, 2016, 3:37 PM MDT for Guadalupe County, Lincoln County, Torrance County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2016, 3:37 PM MDT (21:37 UTC)
- Expired
- Sep 16, 2016, 4:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, Lincoln County, NM, Torrance County, NM
The radar
The Holloman AFB radar (KHDX), 144 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
717
WUUS55 KABQ 162137
SVRABQ
NMC019-027-057-162215-
/O.NEW.KABQ.SV.W.0186.160916T2137Z-160916T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT FRI SEP 16 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
SOUTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
SOUTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...
* UNTIL 415 PM MDT.
* AT 337 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
CORONA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORONA.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 179 AND 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3420 10570 3440 10559 3437 10490 3393 10507
TIME...MOT...LOC 2137Z 277DEG 37KT 3426 10540
HAIL...1.25IN
WIND...60MPH
$$
401 follow-up statement
502
WWUS55 KABQ 162205
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT FRI SEP 16 2016
NMC019-057-162214-
/O.CAN.KABQ.SV.W.0186.000000T0000Z-160916T2215Z/
GUADALUPE-TORRANCE-
405 PM MDT FRI SEP 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUADALUPE AND
SOUTHEASTERN TORRANCE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3414 10542 3426 10541 3426 10532 3433 10531
3434 10511 3407 10514
TIME...MOT...LOC 2204Z 275DEG 23KT 3423 10533
$$
NMC027-162215-
/O.CON.KABQ.SV.W.0186.000000T0000Z-160916T2215Z/
LINCOLN-
405 PM MDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN LINCOLN COUNTY...
AT 404 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES EAST OF
CORONA...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3414 10542 3426 10541 3426 10532 3433 10531
3434 10511 3407 10514
TIME...MOT...LOC 2204Z 275DEG 23KT 3423 10533
HAIL...1.50IN
WIND...60MPH
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 3:16 PM MDT, 21 minutes earlier.
Area forecast discussion, Sep 16, 3:16 PM MDT, 21 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 316 PM MDT FRI SEP 16 2016 .SYNOPSIS... Moderately active weather coming up through next week with the most widespread showers and storms early and late in the period, with a bit of a break in between. The flow aloft will back from the southwest to west then northwest through the weekend, while high pressure builds to our south. This will bring a decrease in daily precipitation chances through Monday. A closed low will form over far southern CA this weekend then lift northeast early next week. This will draw moisture north again and enhance thunderstorm chances from Tuesday through the rest of the week. && .DISCUSSION... Much less active this afternoon so far compared to Thursday at this time. Still expect a decent crop of storms to develop through the evening, with a few strong storms over our southeast zones. Cape values around 2000 J/kg with LI's of -6 in Lincoln and Chaves counties and with dewpoints in the 50s and 60s. Activity will diminish after midnight. The trend this weekend will be for less activity as the flow aloft backs from southwest to northwest, in response to a short wave trough passing to our north. This will result in drier air working into the state from the west. The eastern half of NM will have the best chance for showers and storms Saturday, especially across the eastern plains, with a few strong to severe storms possible near the TX border. Only a stray shower or storm is forecast for Sunday over the southwest and south central mountains. A closed low will form off the southern CA coast this weekend as high pressure aloft builds over NM, with the high center to our south. The upper high will be strong enough to steer moisture away from us to start the work week. Monday will likely be dry except for a stray shower over the southwest mountains. The closed low will weaken, move inland and lift northeast early next week, shoving the high just far enough east to allow for a tap of moisture from the south. This will enhance convection for Tuesday across the west and most areas for Wednesday and Thursday. The Canadian and European models have an interesting scenario that brings a tropical wave north to off the Baja, CA coast early next week, then brings the system inland for mid week, albeit weaker. GFS weakens the storm much faster while it is still offshore. The former models scenario would fuel a decent crop of storms for Wednesday into Thursday of next week. CHJ && .FIRE WEATHER... Showers and storms are getting a late start today due to cloud cover and stability introduced by last night's back door cold front. However, a shortwave trough will push into the central Rockies tonight increasing shear and instability over New Mexico. This will invigorate thunderstorm activity by this evening, and should keep at least isolated cells underway through tonight across the northern mountains and possibly into the northeast highlands. A persistent, moist, southeasterly, low-level return flow will re-introduce gusty east canyon winds in the central valley this evening, and result in excellent humidity recoveries along and east of the central mountain chain tonight. Recoveries farther west will generally be fair, except for some excellent values in the northwest mountains. The moisture will persist across eastern areas Saturday enabling the shortwave trough exiting the central Rockies to produce another round of scattered to isolated showers and thunderstorms over eastern NM. Some storms could turn severe on the eastern plains. In contrast, drier air will begin to filter into western NM, where many areas will see humidities fall below 15% and Haines of 6. The drier air will filter across the remainder of the fire weather forecast area Sunday and Monday with some 15% humidities even reaching parts of the plains. There could be a few isolated and moisture starved thunderstorms over the southwest mountains, but the rest of the forecast area should be free of precipitation with high temperatures varying from 4 to 12 degrees above normal. Most places will experience Haines readings of 5, though they could be closer to 6 in parts of the western and northern mountains and plateaus on Monday. Tuesday through the middle of the coming work week will bring increasing moisture and thunderstorm chances as a large mid-level anticyclonic circulation shifts from Texas over the Mississippi River Valley, and a low pressure system drops into the Pacific northwest US. Initially central and especially western zones will be favored for wetting precipitation Tuesday, but a disturbance off the Baja Peninsula will eject northeastward across the Four Corners region Wednesday and Wednesday night steering increasingly wetting precipitation onto the plains as well. Temperatures and Haines indices will trend downward with the increasing moisture. Look for winds to strengthen, and for showers and thunderstorms to remain fairly widespread Thursday as the upper low makes inroads into the western US and steers stronger southwest winds aloft over New Mexico. 44 && .AVIATION... 18Z TAF CYCLE Low clouds producing MVFR conditions on the SE plains now show signs of thinning on visible satellite imagery. These should break up during the early aftn. Mesoscale models favor the N central MTs and NE highlands/plains for convection this aftn and evening. A shortwave trough will pass eastward over the central Rockies tonight into Saturday morning, and this may cause isolated showers and storms to linger through the late night hours across the N MTs, upper Rio Grande Valley and NE highlands...possibly impacting SKX, SAF, AXX, RTN and LVS. E/SE upslope flow will likely cause low clouds with IFR and MVFR conditions to become more WDSPR tonight into Saturday morning along the E slopes of the central MT chain, and across the E central and SE plains. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 42 82 44 84 / 0 0 0 0 Dulce........................... 35 77 34 78 / 10 5 5 0 Cuba............................ 43 75 41 78 / 20 5 5 0 Gallup.......................... 31 80 36 82 / 0 0 0 0 El Morro........................ 31 77 36 79 / 5 0 0 0 Grants.......................... 37 80 39 82 / 5 0 0 0 Quemado......................... 39 79 42 81 / 0 0 0 10 Glenwood........................ 52 85 52 86 / 0 0 0 5 Chama........................... 36 70 33 71 / 10 10 5 0 Los Alamos...................... 47 75 45 78 / 30 10 5 0 Pecos........................... 46 74 43 78 / 40 30 10 0 Cerro/Questa.................... 42 73 36 76 / 20 20 10 0 Red River....................... 34 62 32 67 / 40 30 10 0 Angel Fire...................... 32 68 30 72 / 50 30 10 0 Taos............................ 38 75 37 78 / 20 20 10 0 Mora............................ 42 70 40 76 / 50 40 10 0 Espanola........................ 50 80 46 82 / 30 20 10 0 Santa Fe........................ 47 75 45 78 / 30 30 10 0 Santa Fe Airport................ 48 79 45 82 / 20 20 10 0 Albuquerque Foothills........... 53 81 51 83 / 20 5 5 0 Albuquerque Heights............. 56 83 55 85 / 10 5 5 0 Albuquerque Valley.............. 55 85 55 86 / 10 5 5 0 Albuquerque West Mesa........... 54 84 53 85 / 10 5 5 0 Los Lunas....................... 53 85 54 87 / 10 5 5 0 Rio Rancho...................... 53 84 52 85 / 10 5 5 0 Socorro......................... 54 87 56 87 / 10 5 5 5 Sandia Park/Cedar Crest......... 48 76 46 79 / 30 5 5 0 Tijeras......................... 50 80 48 81 / 20 10 5 0 Moriarty/Estancia............... 47 78 44 81 / 20 10 10 0 Clines Corners.................. 46 76 45 79 / 30 10 10 0 Gran Quivira.................... 50 79 49 81 / 10 10 10 5 Carrizozo....................... 54 82 54 84 / 10 10 10 10 Ruidoso......................... 48 75 49 77 / 20 20 20 20 Capulin......................... 45 75 45 80 / 40 40 30 0 Raton........................... 45 78 42 83 / 50 40 20 0 Springer........................ 47 78 43 84 / 60 40 20 0 Las Vegas....................... 45 75 44 80 / 50 30 10 0 Clayton......................... 50 80 53 86 / 30 40 30 0 Roy............................. 48 77 48 84 / 50 40 30 0 Conchas......................... 55 83 57 89 / 50 40 20 0 Santa Rosa...................... 55 82 54 88 / 40 20 20 0 Tucumcari....................... 55 85 57 90 / 40 30 30 0 Clovis.......................... 56 81 58 87 / 60 30 30 5 Portales........................ 58 81 59 88 / 60 30 30 5 Fort Sumner..................... 57 83 58 89 / 40 30 20 5 Roswell......................... 60 87 60 91 / 30 20 20 10 Picacho......................... 55 81 56 85 / 20 20 20 10 Elk............................. 52 78 53 81 / 20 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Sep 16, 6:08 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT FRI SEP 16 2016 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT FRI SEP 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREATS BUT CANT RULE OUT A TORNADO DUE TO THE FRONTAL BOUNDARY POSITION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE EASTERN PLAINS SATURDAY AFTERNOON AND EVENING BUT COVERAGE WILL BE LESS COMPARED TO THE PAST FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR THE EASTERN PLAINS DUE TO SEVERE WEATHER. 50
In the hours before
Special weather statement, Sep 16, 2:42 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT FRI SEP 16 2016
NMZ539-540-162115-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
242 PM MDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES UNTIL 315 PM MDT...
AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF PICACHO...OR 28 MILES EAST OF RUIDOSO...MOVING EAST
AT 5 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN AND WEST CENTRAL CHAVES COUNTIES.
&&
LAT...LON 3309 10532 3315 10532 3327 10527 3327 10495
3299 10507
TIME...MOT...LOC 2042Z 286DEG 6KT 3317 10523
44Special weather statement, Sep 16, 2:59 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MDT FRI SEP 16 2016 NMZ523-524-533-162130- SOUTH CENTRAL HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY- 259 PM MDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 330 PM MDT... AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CEDARVALE...OR 10 MILES NORTH OF CORONA...MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VAUGHN...ENCINO...CEDARVALE AND DURAN. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3426 10576 3440 10583 3475 10532 3441 10506 TIME...MOT...LOC 2058Z 240DEG 48KT 3439 10565 40
Special weather statement, Sep 16, 3:34 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT FRI SEP 16 2016
NMZ523-524-533-539-162200-
SOUTH CENTRAL HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY-EASTERN
LINCOLN COUNTY-
334 PM MDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 400
PM MDT...
AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF CORONA...MOVING EAST AT 50 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE LIKELYU WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORONA.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 177 AND 188.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3421 10563 3438 10551 3441 10489 3436 10489
3399 10496
TIME...MOT...LOC 2134Z 272DEG 45KT 3429 10543
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 6:03 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 6:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 6:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Sep 15, 6:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 15, 6:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| Sep 15, 6:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 39 min |
| Sep 15, 6:41 PM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| Sep 15, 6:45 PM MDT | Special Weather Statement | ABQ | Otero | 30 min |
| Sep 15, 6:48 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Sep 15, 7:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Sep 15, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 18 min |
| Sep 15, 8:05 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Sep 16, 8:44 AM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
| Sep 16, 2:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 16, 2:59 PM MDT | Special Weather Statement | ABQ | Torrance | 31 min |
| Sep 16, 3:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 16, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 38 min |
| Sep 16, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Sep 16, 4:56 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 109 min |
| Sep 16, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 45 min |
| Sep 16, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 31 min |
| Sep 16, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.